Vol. 78, No. 2, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Equidistribution theory in higher dimensions

Chia-Chi Tung

Vol. 78 (1978), No. 2, 525–548
Abstract

Let X, Y be complex spaces, and f : X ⇁ Y a meromorphic map. Assume in Y an admissible family A = {Sb}bN of analytic subsets Sb is given. Assume f is almost adapted to A. The purpose of this paper is to prove that, if f satisfies certain growth conditions, the valence of Sb (for almost all Sb A) grows to infinity at the same rate as the characteristic of f. Here X is assumed to carry an exhaustion function which is, e.g., g-concave, centrally g-convex or g-quasiparabolic.

Mathematical Subject Classification 2000
Primary: 32H30
Milestones
Received: 15 November 1977
Published: 1 October 1978
Authors
Chia-Chi Tung